# SDR DL73S050589

- Difficulty date: October 3, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 61,569 hours, 46,098 cycles
- Engine: Pwa JT8D15A
- Engine time: 76,071 hours, 58,362 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65468581103
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF A SYSTEM HYD, ALT GEAR EXTENSION.  REPLACED LEAKING PRESSURE LINE IN RIGHT PYLON.
